# SDR 95UAL900146

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 1680654
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO NR 1 ENGINE AUTO-RETARDED TO 82 PERCENT.  REPLACED THE MAIN ENGINE CONTROL.  THE CAUSE OF THE POWER REDUCTION IS ATTRIBUTED TO A FAILED ROTABLE VARIABLE DIGITAL TRANSDUCER.
